Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Trying to conceive through treatment, PCOD. Taking injection, glycomet, sephene, ci-bol, progesterone. Why no results ?

hi iam trying to conceive since 3 months through treatment it self because i have PCOD ,my doctor suggested me glycomet tablet for pcod and it s very mild husband reports are also good,during my treatment doctor says that every thing is fine but iam not able to treatment goes on like this...on 12th or 13th after my period doctor tells me to have a scan and then based on my size of the follice she gives me an injection to rupture the egg after rupturing of the egg exactly after 2 days she told me to insert progesterone-strone 200mg capsule. this process is going on for last 3 months and this month is my 4th month. and she also give me sephene tablet to take from 2nd day of my period and ci-bol tablet weekly once tablet and other tablets during my treatment....reports are normal then what might be the problem ??
Asked On : Tue, 18 Sep 2012
Answers:  2 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
One cycle of ovulation induction gives you approx. 20-25% chance of conception, while after 3 cycles its approx. 60-70%. Its not 100% even after 5-6cycles of ovulation induction. You can safely try 5-6 cycles of ovulation induction with success rate of 70-80% before going for advanced treatment.
Answered: Sun, 30 Sep 2012
I find this answer helpful
  User's Response
hello N. priya

well PCOD has become a quite common problem in recent time in child bearing age women most probably due to altered life style leading to hormonal imbalances. typically PCOD leads to glucose intolerance that the reason for being prescribed glycomet tablet and other medications to facilitate ovulation. its suggested to take help of alternative medicine homoeopathy /ayurvedic as they treat the condition more effectively without any excessive hormonal tablets which some times lead to further hormonal imbalances at later date. hoping you would have a speedy recovery


dr yogesh sabnis
Answered: Mon, 1 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor